# SDR CALA9801165

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 907-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INBOARD SEAT TRACK CORRODED AT STA 907-937, RBL 24.  A NEW SECTION OF SEAT TRACK WAS SPLICED IN IAW SRM 53-00-52, FIGURE 204.
